# SDR PCS2002F00003

- Difficulty date: December 27, 2001
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N196AJ
- Make and model: Boeing 727227
- Aircraft serial: 20838
- Engine: Pwa JT8D9
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 211345
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED,(CABIN ALT EXCEEDED 10,000 FEET AT FL290 WITH 2 PACKS ON 4 BLEED OPEN AND CARGO HEAT OUTFLOW CLOSED.  5.8 PSI DIFFERENTIAL PRESSURE.  MAINTENANCE FOUND MAIN CARGO DOOR SEAL DEPRESSOR DAMAGED IN NUMEROUS AREAS, PERFORMED REPAIR PER SRM.  PERFORMED PRESSURIZATION CHECK PER MM.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
